# SDR C2XA02BT026

- Difficulty date: June 18, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 7,813 hours, 5,282 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR- CREW REPORTED, LATERAL LIGHT AT SEAT 9A SMOKES.  MAINTENANCE INSPECTED AND PLACED AIRCRAFT ON MEL.  AIRCRAFT RELEASED IAW MEL 33-20-00 CATEGORY C.  MAINTENANCE REMOVED AND REPLACED LATERAL PASSENGER CABIN LIGHT ASSY IAW EMB145 MM 33-21-06. OPS CHECKED GOOD.
